MathSciNet Relay Station
MathSciNet bibliographic data
MR2335406 (2008d:34081) 34C27 (34A37 34D20 37N25 82C32 92B20)
Xia, Yonghui; Cao, Jinde; Huang, Zhenkun Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses. Chaos Solitons Fractals 34 (2007), no. 5, 1599–1607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement